Vocal cord Paresis - Radiesse Voice Procedure

Eight months post op and still very low voice, raspy breathy voice. Talking too much brings discomfort in chest area. Surgeon has suggested a procedure called Radiesse Voice. Its an injection bet. the vocal cords to bring them together. Has anyone heard of this/or had it done.

Report post

7 replies. Join the discussion

I had it done and after 3 months it is already wearing off. It is not a permanent fix...it's just buying me time until I can have a laryngoplasty or thyroplasty done.

Report post

My surgeon has told me it would last a year or two. Going to question her again. 3 or 4 mos of go speaking isn't too bad!!

Report post

I had it done and its lasted well. Radiesse is a durable material that should last. There is some expected absorption at first.


http://www.radiesse-voice.com/pages.php?id=3&type=0

Report post

I have bilateral vocal cord paralysis. The first failed after my second TT and the second failed after my radiotherapy. However, my voice is pretty good although sometimes i get a little hoarse. My voice is the same as before but deeper. i haven't had any further treatment on it apart from speech therapy after my ops etc. I do miss singing though. I wish you luck in finding a solution.

Report post

I had the injection done at the same time that the ENT did my neck dissection. What a difference...I went from talking like Betty Boop to a more normal voice. I still have weakness and that will always be with me. As to the Radiesse.....the ent looked a couple of months ago and it has worn off but my voice has remained like right after the injection. Perhaps I have learned to talk normally while the substance was there. I will do it again if my voice becomes betty Boop again....but you do have to have general anesthesia.

Report post

Cflo What kind of anesthesia was used - and how long was the procedure - in hospital or office??

Report post

Hi everyone.... i am 3 months post my TT, had problems with the vocal chords as well and could not speak at all in the beginning...... now my voice is almost normal, not singing, but can communicate and it seems to have the same pitch as before. What bothers me is that exactly after the RAI low dose treatment, i am having trouble breathing especially when i am doing something. My Gp said i have a stridor, something that have to do with the vocal chords, and he gave me antibiotics which i am still taking, but no change whatsoever, and am not sure if its the proper diagnose. Have appointment with speech therapy next week so i'll see from there. Anyone had any similar problems?

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support ThyCa

Help ThyCa: Thyroid Cancer Survivors' Association reach its goals and support people like yourself by making a donation today.

Donate to  ThyCa: Thyroid Cancer Survivors' Association

Discussion topics

Help and information from ThyCa

Community leaders